# SDR AALA201709259004

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 17WL BATTERY FAILED.  REMOVED AND REPLACED THE BATTERY IAW AMM.
